# SDR SWAA000251

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332W
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 279202
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, BATTERY CHARGER C/B TRIPPED ALONG WITH STRONG ODOR.  REMOVED AND REPLACED ACFT BATTERY CHARGER T/R UNIT PER MM.
